# SDR QXEA200501548

- Difficulty date: November 20, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 10,209 hours, 10,658 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2312:  FLAP POWER CAUTION LIGHT ILLUMINATED.  MAINTENANCE CLEARED FLAP POWER CAUTION IAW DH8-400 SL-27-002A.  NO OTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
